# SDR DHL2008780002

- Difficulty date: January 30, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 66162255
- Part serial: BN1665
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH CRACK ON I/B LOWER SIDE OF NR 3 K FLAP JUST ABOVE BULL NOSE.
